100 Ibuprofen Packs with 2 Tablets

100 Ibuprofen Packs with 2 Tablets

Regular price $19.99
/

Great deal on portable pain- and cold-relief tablets. Use for the temporary relief of aches, pains, headaches, pains associated with the common cold, toothache, muscular aches, backache, menstrual cramps, and arthritis, and for the reduction of fever. These ibuprofen packets are great to carry in your purse, wallet, survival (first aid) kit, glove box, or even your pocket. Active Ingredient: Ibuprofen 200 mg.

Shipping Hours: Monday - Friday 

8-4:30 Central

Shipping Rates
• Home Delivery (FEDEX), UPS, USPS - Prices will vary depending on destination and package weight.

Please note: International Delivery (USPS)- Prices will vary depending on destination and package weight.

Why choose us?

Being prepared is key

“The will to win is not nearly so important as the will to prepare to win.”
Football coach Vince Lombardi

Preparation for the disasters that strike us at a moments notice begins right here at ThePrepared.Life